Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Albumin++++ in urine test, what does it mean ?

i had my urine test done today and found albumin++++ in the results. I would like to know what it means ?
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  867
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to hcm
u probably have got ? nephrotic post your complete urine you have any other problems like swelling of the body os high BP? what abt yout sugar levels? get evaluated completely cos the more albumin u lose the more problems u ll have..take care
Answered: Wed, 29 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for your query.     

Albumin ++++ means your kidney is excreting proteins in the urine .Ideally albumin should be nil in urine.So it suggests some damage/infection to your Kidneys .So consult some nephrologist for proper diagnosis & treatment.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor